MAUDE Adverse Event Report: MEDCOMP 14F X 24CM SPLIT CATH III

MEDCOMP 14F X 24CM SPLIT CATH III
Model Number ASPC24-3
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Valved peelaway valve malfunctioned.Patient was bleeding a lot.

Brand Name
14F X 24CM SPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6479723
Report Number2518902-2017-00014
Device Sequence Number1054392
Product Code MSD
UDI-Device Identifier00884908003475
UDI-Public884908003475
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASPC24-3
Device Catalogue NumberASPC24-3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;